MathSciNet Relay Station
MathSciNet bibliographic data
MR1949968 35Q30 (35B40 76D05)
Gallay, Thierry; Wayne, C. Eugene Long-time asymptotics of the Navier-Stokes and vorticity equations on ${\Bbb R}\sp 3$. Recent developments in the mathematical theory of water waves (Oberwolfach, 2001). R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 360 (2002), no. 1799, 2155–2188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement